Vol. 42, No. 3, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Normpreserving extensions in subspaces of C(X)

Eggert Briem and Murali Rao

Vol. 42 (1972), No. 3, 581–587
Abstract

If B is a subspace of C(X) and F is a closed subset of X, this note gives sufficient conditions in order that every function in the restriction subspace B|F has an extension in B with no increase in norm.

Mathematical Subject Classification 2000
Primary: 46E15
Milestones
Received: 10 May 1971
Published: 1 September 1972
Authors
Eggert Briem
Murali Rao